# SDR AALA201908229007

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 32,246 hours, 12,904 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: 26701507
- Part serial: 6348
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER TANK FUEL NEVER GOT BELOW 390. BOTH CENTER TANK FUEL PUMP LIGHTS ON IN DESCENT WITH CENTER FUEL PUMPS OFF. FUEL TRANSFERED BACK INTO THE CENTER TANK.  MAINTENANCE REPORTS DURING TROUBLESHOOTING A CENTER FUEL TANK ENTRY WAS ACCOMPLISHED, FOUND DEBRIS FIELD FROM FAILED CHECK VALVE IN LEFT AFT AND FWD RT TANK ELEMENTS. REMOVED ALL DEBRIS. REPLACED REFUELING MANIFOLD IAW AMM 28-21-21. OPS & LEAK CHECKED GOOD.
